# SDR CALA2015022000112

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924
- Aircraft serial: 43533
- Aircraft time: 2,932 hours, 1,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fluid
- Condition: Leaking
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAST FLIGHT HAD TYPE IV FLUID COME IN TO L, R, 1DOORS & SOAK FLOOR.  NEED TO CHECK ACCESSORY COMPARTMENT FOR FLUID.  INITIATED DIP TO ACCOMPLISH WITHIN 18 MONTHS ECRA 2011-01000, GALLEY SPILL SECT 2 C.  HEAVY CHECK SUP INSP IN AREA BETWEEN STATION 301 - 351 & STRINGER BL0 TO 17L.
